# SDR DHL2005366005

- Difficulty date: September 20, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RCG90900
- Part serial: 608
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE LIGHT ILLUMINATED IN FLIGHT ON MWP.  REMOVED AND REPLACED SMOKE DETECTOR FAULT UNIT.  OPS CHECK GOOD IAW 26-16-11.
